# SDR SWAA2023030298024

- Difficulty date: February 3, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR T STRAP BS 767+5 RBL 16 TO LBL 16 WL 156<[01] EVALUATED CORROSION ON FLOOR STRAP BS 767+5 RBL 16 TO LBL 16 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT FIELD.;[03] REMOVED AND REPLACED FLOOR STRAP BS 767+5 RBL 16 TO LBL 16 WL 156; PER SRM 51-10-02-0G-0 INSTALLATION TO BE PERFORMED UNDER CARD TTG8Q004G4QB STEP 34.;[04] VERIFIED CORRECTIVE ACTION 3.
